# SDR IXXA10WSAP030S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT HORIZ STAB REMOVABLE L/E NR 332BL CRACKED.  REMOVED CRACKED L/E PANEL. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO CRACK NOTED. FABRICATED REPAIR DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PART. INSTALLED REPAIR PART IAW AMM 20-11-00 REV 97,  SRM 51-70-10 FIGURE 204 REPAIR 4 REV 101, ATI 767 NDT D634T301 REV 93 PART 6 51-00-19, MFG DWG 184T1006, AND SRM 51-20-01 REV101.
